Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PhilipMott

Vitamin A vs Accutane and hair loss?

Recommended Posts

Hello, I have just been taken off Lymecycline which I was taking for around 6 months, but also in the last 3 months I've been taking around 20000UI of Vitamin A per day.

 

I have been noticing in the last month or so that my hair starts to come out, I could be sitting at my desk and I'll notice a few root strands of hair lying there when I've rubbed my head or something and also when I shower and I run my hands through my hair there's usually like 5-10 strands every time I do that.

I have read that a side effect of Vitamin A is hair loss, so what I've done is just stop the vitamin A as of yesterday and I'm taking a Folic Acid, B12 and Biotin vitamin to counteract the hair loss.

 

The questions I want to ask is now I've stopped the vitamin A, how long would it take before I'd notice no more hair coming out? And secondly I have been prescribed Accutane 20mg by my doctor for my acne but I havent decided to take that yet due to my hair, but if vitamin A is causing this then will accutane do the exact same thing or because it's a derivative of Vitamin A it won't have the exact same effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×